# SDR UIEA2019080224802

- Difficulty date: July 29, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 65,195 hours, 11,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D SIDE CARGO DOOR SILL FWD I/B LOADING BRIDGE (3EA) BALL UNITS CUTOUT FOUND DAMAGED. THE SUBJECT DOOR SILL LOADING BRIDGE BALL UNIT CUTOUT REPAIR CARRIED OUT IAW SB 287100-25-006.
